I have currently weened myself off of zoloft with dr permission. I have not taken it for a week and cannot get rid of the dizziness. How long before I feel better?
Hello bzeis1108. The zoloft has just about by now have left your system. I would say that the dizziness, will stop happening shortly, or if anything will ease up and begin to be less and less. If it continues to bother you and doesn't ease up, tell your doctor. You mentioned you had your drs.permission. so he/she knew what your taper plan was. Hopeing you feel better soom, best wishes to you.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2012 • 2 answers
Posted 7 Jun 2014 • 1 answer
Posted 24 Mar 2015 • 2 answers
Posted 23 Dec 2015 • 1 answer
Posted 24 Sep 2016 • 2 answers